RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1993, Volume 5, Issue 2, Pages 116–125 (Mi dm683)  

This article is cited in 1 scientific paper (total in 1 paper)

Large deviations of the height of a random tree

G. D. Makarov


Full text: PDF file (546 kB)

English version:
Discrete Mathematics and Applications, 1993, 3:4, 433–441

Bibliographic databases:
UDC: 519.2
Received: 24.01.1992

Citation: G. D. Makarov, “Large deviations of the height of a random tree”, Diskr. Mat., 5:2 (1993), 116–125; Discrete Math. Appl., 3:4 (1993), 433–441

Citation in format AMSBIB
\Bibitem{Mak93}
\by G.~D.~Makarov
\paper Large deviations of the height of a~random tree
\jour Diskr. Mat.
\yr 1993
\vol 5
\issue 2
\pages 116--125
\mathnet{http://mi.mathnet.ru/dm683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1250962}
\zmath{https://zbmath.org/?q=an:0810.60082}
\transl
\jour Discrete Math. Appl.
\yr 1993
\vol 3
\issue 4
\pages 433--441


Linking options:
  • http://mi.mathnet.ru/eng/dm683
  • http://mi.mathnet.ru/eng/dm/v5/i2/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “Large deviations for the number of trees of a given size and for the maximum size of a tree in a random forest”, Discrete Math. Appl., 16:6 (2006), 555–561  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Дискретная математика
    Number of views:
    This page:141
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020